Anyone else who can't stomach vitamins?

Glitter53August 23, 2005

Our 28-year old DD wanted to start taking vitamins, so, like a good Mom, I bought her a VERY good brand, and she took one this morning. AND within a 1/2hr began vomiting, which continued the rest of the morning. She thinks this happened before, many years ago when she was unable to take iron, so I'm wondering if any of you have had such experiences, and if so, was iron the culprit?

Needless to say, I've inherited that bottle of vitamins, and she's laughingly said she'd better switch to Flintstones!

Any ideas?

Thank you for reporting this comment. Undo
Logfrog

Don't knock the Flintstones. I take them because it's so easy to chew them up. They are suitable for adults too. Read the label. They don't have all the fancy minerals, but the vitamine content is OK. I'm not convinced that anyone with a reasonable sane diet would need all those extra minerals anyway. I suspect that most of them just zip on out with the rest of the leftovers.

    Bookmark   August 23, 2005 at 3:18PM
Thank you for reporting this comment. Undo
Glitter53

Thanks, LogFrog...I'll pick her Flintstones up before I meet her for lunch today! ;-D

    Bookmark   August 25, 2005 at 12:13PM
Thank you for reporting this comment. Undo
jennmonkey

Taking them with food might help. They often bother my stomach if I take them without food.

    Bookmark   August 28, 2005 at 5:25PM
Thank you for reporting this comment. Undo
williamsburgjane

I had problems taking a multi purpose vitamin, upset stomach, no appetite. Have switched to just Vitamin C and can take that ok.

    Bookmark   October 27, 2005 at 12:25PM
Thank you for reporting this comment. Undo
swanoir

Glitter,
Please see my discussion of multivitamins in the link below.

As for the Flintstones... *sigh* These are candy-coated, pseudo-multivitamin wannabees marketed to children not unlike Happy Meals, neither of which are likely to provide happy results. Please invite your DD to educate herself as to the nature of multivitamins and why they cause allergic reactions, or advise her to save her money and perhaps purchase some organic produce instead.

Here is a link that might be useful: Multivitamins

    Bookmark   December 3, 2005 at 4:32AM
Thank you for reporting this comment. Undo
Robert1951

i am surprised that so many people took extra vitamins . Why not eat properly, just the right amounts of Rice, Patatoes, lot's of vegetables, seefood (weeds) nori, kombu, wakame, some fisch or poultry, .You can do hard sport and working hard just by that. Natural food is just combined in the right amounts of minerals, proteins, fat,...Its the farmacie compagnies who want to belief us that you need all this extra pills, but thousant years we just eat our domestic food. Are people now stronger, healhter, happier than 100 years ago ?

    Bookmark   December 11, 2005 at 5:52AM
Sign Up to comment
More Discussions
Vitamin D makes my hip ache.....
Has anyone had this to happen? When I try to research...
lovemrmewey
Taking yourself off Paxil without side effects...???
One of my dear friends, J, had been taking Paxil for...
sooz
shingles
i've been told if i don't move around so much that...
brightmoregirl
Chronic Chapped Lips
I have NEVER had lips that weren't chapped ever since...
ms_minnamouse
itchy skin eczema?
I have been itching and scratching since the end of...
alanis
Sponsored Products
Ski Patrol Mat
Grandin Road
Darth Vader and Son Postcard Set
$7.99 | zulily
Kaddur Kids Chair in Blue
$600.00 | LexMod
Tono LED Mood Light by Koncept
$550.00 | Lumens
Colonial Mills West Bay Storage Basket - 18 diam. x 12 in. - WB11A018X018
$93.99 | Hayneedle
Whitehaus WHKN1086 White Ceramic Oval Above Mount Bathroom Sink Basin
$349.00 | Blue Bath
© 2015 Houzz Inc. Houzz® The new way to design your home™